Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes heart palpitations, violent shaking and excessive sweating while on HGH treatment?

Answered by
Dr.
Dr. Elona Xhardo

Endocrinologist

Practicing since :2008

Answered : 735 Questions

default
Posted on Wed, 19 Jul 2017 in Medicines and Side Effects
Question: yes i am a body builder and was taking genotroup 12 mg growth hormone i thought i was taking 6iu a day but i was taking 6 units a day i took a shot in the stomic 2 units and i felt my hole body get shaky and sweat and my heart started to race and a little dizzy not sure what happined but it got me scared so i stoped it now realizing my over dose some but after 4 days i took it again 1iu and i felt the same feeling is this anixity?
doctor
Answered by Dr. Elona Xhardo 1 hour later
Brief Answer:
Yes,it can be anxiety.

Detailed Answer:
Hello
I have gone through your question.

Human growth hormone or HGH therapy is when you are treated with actual growth hormones in the form of HGH injections.

Though not a miracle drug, GH can work well for bodybuilders as shown in those who use it at optimal dosages.

Overdosing of actual human growth hormone injections are quite possible and adverse side effects will eventually follow such overdose situation.

Excess GH, as occurs in those with Acromegaly, ultimately leads to an overgrowth of tissues and problems such insulin resistance and muscle weakness.
If your symptoms appear after you used more Genotrop dosis than usual, i can deduct than these symptoms can be related to this injections.

The best dose would be a total six to eight IU a day divided into two doses and having those five to seven hours apart. For example, a dose (either three or four IU) can be taken post training with another three to four IU dose before bed or during the night sleeping period.

Anyway i suggets stop for the moment taking yor GH injections.
If you really want to continue this hormone injections my advice is to talk with your physician for the right dosis for you.

Hope this is helpful.
If you have other doubts,feel free and ask.
Best regards.

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Insulin resistance

doctor1 MD

hi, i had insulin resistance but through diet and exercise have taken 20cm off my belly and no longer have it. i have a full medical every year and everything seems to be functioning fine but no one can tell me why my stools are so smelly. it is to a point where i will not go at work because it is so embarrassing. Why could this be? :(

doctor1 MD

hello. i am a 24 yr old female. i have asthma. For the past 6 years i experiance bouts of extreme fatigue, swollen chin and auxillary nodes, diarrhea, muscle pain and weakness, small headaches, gerd, and my skin is always tender to the touch to the point were hugs are painful and also something as small as snapping my fingers hurts. It also seem sthat my tolerance for pain has greatly diminished. Also, i have no to low sex drive and my mentral cycles have always been irregular, ocurring from 2-3 months, where now i have gone 6 months without one, occuring. I have had a million blood tests at the doctors and he can never seem to find anything physically wrong with me other than insulin resistance. I was reading about cfs/ fibro and wondering if this sounds like what it could be. Medical history: Asthma 20 yrs.(i have been intubated twice due to asthma attacks) Insulin Resistance. I had a diagnosis of ebv in 2004. I currently take albuterol inhaler and prednisone on and off as needed for about a weeks time for the past 15 yrs.

doctor1 MD

Hi, I am taking Duromine 40mg, and my urine is quite dark and odorous all day. I am drinking about 2 litres of water per day. I am not diabetic, but I took my BSL yesterday about 5hrs after lunch and it was 6.9. Is this a side effect, or should I investigate further - maybe insulin resistance? (had BSL done about a year ago and was perfect according to GP) thanks

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

she is 3.4 years as of now, she developed some power in left eye. thus we had doubt if she develop Type 2 diabetes , when checked today post lunch her sugar level was 155. Her mother having type 2 diabetes since 5 years and taking insulin , even...

doctor1 MD

hi I'm a 23 yr old female being treated for pcos . I'm taking prescribed metformin (2000mg/day) I'm currently trying to get pregnant and was wondering if a doc could look at my chart and tell me if I possibly ovulated. this is my first month...